Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 65, NWS Atlanta, GA

September 27, 2024Clayton County, DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 27, 2024, 7:07 AM EDT for Clayton County, DeKalb County, Fulton County, Georgia. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2024, 7:07 AM EDT (11:07 UTC)
Expired
Sep 27, 2024, 1:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

Counties Clayton County, GA, DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 8:37 AM EDTFLASH FLOOD3 W College Park, GARoad flooded at SR 6 and Desert Road.
Sep 27, 9:33 AM EDTFLASH FLOOD2 E Bolton, GAFlash flooding has made parts of Defoors Ferry Rd impassable.
Sep 27, 10:41 AM EDTFLOOD2 Ene Bolton, GAWater over roadway along Peachtree Creek near the intersection of Bohler Rd and Hanover W Dr NW.
Sep 27, 10:57 AM EDTFLOOD1 Ene Bolton, GAOngoing water rescues being performed by boat along Peachtree Creek and Hanover W Dr. NW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 90 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

373 
WGUS52 KFFC 271107
FFWFFC
GAC063-089-121-271700-
/O.NEW.KFFC.FF.W.0065.240927T1107Z-240927T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
707 AM EDT Fri Sep 27 2024

...FLASH FLOOD EMERGENCY FOR MIDTOWN, COLLEGE PARK, 
HARTSFIELD-JACKSON AIRPORT, FOREST PARK, RIVERDALE, JONESBORO...

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Clayton County in north central Georgia...
  Southwestern DeKalb County in north central Georgia...
  South Central Fulton County in north central Georgia...

* Until 100 PM EDT.

* At 707 AM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 4 and 6 inches of rain have fallen. The 
  expected rainfall rate is 1 to 2 inches in 1 hour. Additional 
  rainfall amounts of 1 to 2 inches are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  FLASH FLOOD EMERGENCY for Midtown, College Park, 
  Hartsfield-Jackson Airport, Forest Park, Riverdale, Jonesboro. 
  This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Atlanta, Decatur, Jonesboro, City of South Fulton, East Point, 
  Stockbridge, Union City, Forest Park, Riverdale, College Park, 
  Morrow, Lovejoy, Hapeville, Avondale Estates, Lake City, 
  Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta, Midtown, 
  Candler-Mcafee and Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3354 8452 3355 8453 3363 8454 3378 8451
      3382 8446 3384 8437 3381 8431 3371 8421
      3365 8420 3363 8424 3365 8425 3365 8428
      3359 8424 3358 8426 3355 8426 3355 8429
      3345 8429 3344 8439 3345 8438 3355 8444

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$
1 follow-up statement
935 
WGUS72 KFFC 271659
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
1259 PM EDT Fri Sep 27 2024

GAC063-089-121-271709-
/O.EXP.KFFC.FF.W.0065.000000T0000Z-240927T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-DeKalb GA-Fulton GA-
1259 PM EDT Fri Sep 27 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1 PM EDT THIS AFTERNOON FOR 
CLAYTON, SOUTHWESTERN DEKALB AND SOUTH CENTRAL FULTON COUNTIES...

The heavy rain has ended. Flash flooding is no longer a threat, 
however given the scale of recent rainfall river and local flooding 
will continue. Please continue to heed remaining road closures and 
local official guidance.

A Flood Watch remains in effect until 200 PM EDT for portions of 
central, east central, north central, northeast, northwest, and west 
central Georgia.

&&

LAT...LON 3354 8452 3355 8453 3363 8454 3378 8451
      3382 8446 3384 8437 3381 8431 3371 8421
      3365 8420 3363 8424 3365 8425 3365 8428
      3359 8424 3358 8426 3355 8426 3355 8429
      3345 8429 3344 8439 3345 8438 3355 8444

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 6:51 AM EDT, 16 minutes earlier.

Area forecast discussion, Sep 27, 6:51 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
651 AM EDT Fri Sep 27 2024

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages

 - Strong winds and heavy rainfall from Helene will continue in
   the region this morning.

 - Conditions will improve rapidly this afternoon as precipitation
   ends and winds weaken.

Today:

At 3 AM, Helene was moving northwards through central Georgia. The
storm made landfall in the Big Bend region of Florida around 11 PM
yesterday as a category 4 storm. As of the last update from the
National Hurricane Center the storm was a category 1 hurricane. The
storm should continue to decrease in intensity as it moves into
north Georgia this morning. While the intensity may be falling, the
storm remains dangerous. Additional tree and power line damage is
probable as the storm moves northwards. Heavy tropical downpours
will also continue to exacerbate flooding concerns.

As we move into the late morning and early afternoon the rainfall
and winds from Helene will gradually diminish as what remains of the
system continues to rocket northwards. Guidance from the HREF favors
a few lingering upslope rain showers over the north Georgia
mountains this afternoon. Otherwise the rest of north and central
Georgia should be rain free by early afternoon. Though the rain will
have largely ended, local rivers and streams will continue to rise
as runoff filters through the drainage basins. Anyone with
interests that could be subject to river or stream flooding should
continue to monitor the river forecasts closely.

Tonight and Saturday:

The remnants of Helene should be absorbed into an upper level trough
over the Tennessee Valley tonight and Saturday. This should lead to
increased rainfall over Tennessee and Kentucky, and some of this
activity could wrap around into northern Georgia. A couple isolated
showers could develop as far south as central Georgia with the
diurnal heating Saturday afternoon. Any rainfall during this period
should be light and scattered, with most locations receiving less
than 0.10 inches of additional precipitation. Other than the minimal
precipitation chances, no significant weather impacts are expected
for storm clean up activities. Peak wind gusts should be in the 20
to 25 mph range Saturday afternoon and high temperatures will be in
the 70s.

Albright

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages:

 - Due to excessive rainfall from Hurricane Helene river flooding
   will likely linger into the workweek, especially along the
   main stem rivers.

 - Dry weather and near average temperatures will prevail through
   the upcoming workweek.

Sunday through the Workweek:

Upper level troughing should hangout over the central Appalachians
through early next week. This will allow a slight chance of
thunderstorms to linger over the north Georgia mountains through
Monday. Given the saturated soils any thunderstorms could pose a
localized flooding risk. Drier air wrapping around the trough from
the west should help keep the rest of Georgia dry Sunday and Monday.

Ensemble guidance shifts the trough east into the Atlantic during
the second half of the workweek As this occurs an upper level ridge
should build in over the Southeast. Forecast confidence is high that
this will result in continued dry weather through the end of the
workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches
or precipitation in Atlanta through next Friday). The overall
strength of the upper level ridge looks modest and this should keep
afternoon high temperatures near seasonal averages all week
(around 80 degrees).

Albright

&&

.AVIATION...
(12Z TAFS)
Issued at 642 AM EDT Fri Sep 27 2024

As Tropical Storm Helene continues to move through northern
Georgia this morning the region will continue to see gusty winds,
bursts of tropical rain and lower ceilings. Winds will generally
be from a westerly direction with gusts in the 25 to 35 kt range.
Isolated gusts to 50 kt may occur in eastern Georgia before 15Z.
Ceilings and visibilities will remain in the IFR/LIFR range
through 15Z today, then conditions should improve to MVFR/VFR by
22Z today. Prevailing VFR conditions are probable between 22Z
today and 18Z Saturday.

//ATL Confidence...12Z Update...
Overall confidence in the KATL TAF is moderate.
Moderate confidence in winds speeds, wind direction, ceilings and
visibilities.
High confidence in the end time for precipitation.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  80  64  81 /  10  10  10  10
Atlanta         63  78  64  80 /  10  20  10  10
Blairsville     58  70  59  73 /  20  50  30  40
Cartersville    63  78  62  80 /  20  30  10  10
Columbus        64  83  65  85 /   0  10  10   0
Gainesville     62  76  64  78 /  10  20  20  10
Macon           64  83  66  84 /   0  10  10   0
Rome            64  75  62  80 /  30  40  10  20
Peachtree City  62  79  62  81 /  10  20  10  10
Vidalia         66  86  67  87 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Fri Sep 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Fri Sep 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Storm Helene will continue to produce and elevated risk
for flash flooding and river flooding in north Georgia through
this morning. Gusty winds will also occur and may result in areas
of downed trees and power lines. Please use caution if traveling
and avoid crossing any flooded roadways.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated thunderstorms will be possible over northern Georgia
between Saturday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 27, 6:57 AM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
657 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     Tropical Cyclone 1 WNW Chester           32.40N 83.17W
09/27/2024                   Dodge              GA   Dept of Highways

            GDOT reports tree limbs down on SR 126 both
            direction at Old Yonkers Rd. All lanes
            closed.

&&
Local storm report, Sep 27, 6:59 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
659 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     Tropical Cyclone 4 S Dublin              32.49N 82.90W
09/27/2024                   Laurens            GA   Dept of Highways

            GDOT reports tree limbs down on I16
            Eastbound exit to SR19. All lanes closed.

&&
Local storm report, Sep 27, 7:01 AM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
701 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     Tropical Cyclone 5 W Minter              32.48N 82.84W
09/27/2024                   Laurens            GA   Dept of Highways

            GDOT reports tree limbs on I16 Eastbound at
            mm 57 west of GA Highway 199 S. All lanes
            closed.

&&
Local storm report, Sep 27, 7:02 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
702 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     Tropical Cyclone 3 WSW Minter            32.47N 82.80W
09/27/2024                   Laurens            GA   Dept of Highways

            GDOT reports tree limbs down on I16
            eastbound at mm 59 east of GA Highway 199 S.
            All lanes closed.

&&
Local storm report, Sep 27, 7:03 AM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
703 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     Tropical Cyclone 2 SW Minter             32.46N 82.78W
09/27/2024                   Laurens            GA   Dept of Highways

            GDOT reports tree limbs on I16 eastbound at
            mm 60 near Waren Mclendon Rd. This is not an
            intersection. All lanes closed.

&&
Local storm report, Sep 27, 7:05 AM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
705 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     Tropical Cyclone 1 SW Rockledge          32.44N 82.71W
09/27/2024                   Laurens            GA   Dept of Highways

            GDOT reports tree limbs on I16 Westbound at
            mm 64 near Thairdell Rd. All lanes closed.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr
Sep 27, 10:00 AM EDTRiver Flood WarningFFCButts, Henry, Newton35 hr

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.